# SDR CALA2023012000165

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 124,322 hours, 19,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EGRESS LIGHT L394 TEST FAILED, REFER TO NR NO. 9403497, SPEC NO. B767-33-3-7004.  REPLACED OVERWING EGRESS LIGHT L394 LAMPS AND LIGHT TEST NORMAL REF AMM 33-51-06-902-082 REV 138.
